This 25-Year-Old's Leg Turns Black And Dies - All He Did Was Take These Diet Pills

A lot of people desperate to lose weight and are willing to try anything. This is why over-the-counter diet pills are such huge sellers. Just because something is over the counter doesn't mean it's necessarily safe. One father found out the hard way.

A 25-year-old UK man overdosed on the diet pills DNP by taking eight of them. The father was hoping to lose weight, but instead, he lost part of his leg.

The chemicals in the pills caused his body temperature to rise to a dangerous 108 degrees. He had to be put into a medically induced coma. He pulled through, but not before part of his leg turned black and died. Surgeons had to remove a large chunk from his leg.

Not everyone will risk overdosing by taking eight diet pills at once, however you have to wonder what even one pill could be doing to your body. Even if you're just taking one per day, what could prolonged exposure bring down the road that might not be readily apparent?

If you are going to use diet pills, do it the smart way: under medical supervision. Talk to your doctor about the products, the risks, and make sure you're being monitored while you're taking the pills. Supplements can help some people lose weight, but just like anything else you put into your body, you have to be careful with them.

Source: Little Things
Photo: Little Things

You Might Also Want to Watch

Tell Us What You Think

Popular

More From Us